MathSciNet Relay Station
MathSciNet bibliographic data
MR1274115 53C20 (53C22)
Burago, D.; Ivanov, S. Riemannian tori without conjugate points are flat. Geom. Funct. Anal. 4 (1994), no. 3, 259–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement